# SDR DALA2023011300284

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 70,487 hours, 28,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCRIBE LINE INSPECTION PER A.A. WORK CARD 5330-01197-18 IN ATL, MTC DISCOVERED THREE (3) SCRIBE LINES ON THE FUSELAGE CROWN SKIN BETWEEN BS 727A  727B AND S-1  S-2R. THESE ARE COMMON TO WHERE THE ADF ANTENNA WAS MOUNTED. ADDITIONALLY, SEVEN (7) HOLE LOCATIONS WERE FOUND TO HAVE CORROSION WITHIN THE SAME AREA. MAINTENANCE REPAIRED DAMAGE PER ERA 604661-14AD.
